# SDR A6WA201240351

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,917 hours, 21,018 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Shorted
- Location: Overheat Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT JETPIPE FAIL CAUTION MESSAGE FOLLOWED BY LEFT JETPIPE OVERHEAT WARNING MESSAGE, COMPLIED WITH QRH,  MESSAGE CLEARED AT 50 PERCENT N1. FOUND ELEMENT TERMINALS SHORTING TO GROUND.  REPOSITIONED ITEMS IAW AMM 26-11-04.  CHECKED LOOPS A & B FOR SHORT TO GROUND, NONE FOUND.  OPS CHECKED GOOD.
